DBLP BibTeX Record 'journals/jscic/LorcherGM07'

@article{DBLP:journals/jscic/LorcherGM07,
  author    = {Frieder L{\"o}rcher and
               Gregor Gassner and
               Claus-Dieter Munz},
  title     = {A Discontinuous Galerkin Scheme Based on a Space-Time Expansion.
               I. Inviscid Compressible Flow in One Space Dimension},
  journal   = {J. Sci. Comput.},
  volume    = {32},
  number    = {2},
  year      = {2007},
  pages     = {175-199},
  ee        = {http://dx.doi.org/10.1007/s10915-007-9128-x},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}